# SDR UALA2011111106161

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,948 hours, 15,081 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING TWO 1864 BULBS FROM SPARE BULB KIT.  NO TIME.  REPLACED BULBS.
